EconPapers    
Economics at your fingertips  
 

Solutions and the Generalized Hyers-Ulam-Rassias Stability of a Generalized Quadratic-Additive Functional Equation

M. Janfada and R. Shourvazi

Abstract and Applied Analysis, 2011, vol. 2011, 1-19

Abstract:

We study general solutions and generalized Hyers-Ulam-Rassias stability of the following 𠑛 -dimensional functional equation ∑ 𠑓 ( 𠑘 𠑖 = 1 𠑥 𠑖 ∑ ) + ( 𠑘 − 2 ) 𠑘 𠑖 = 1 𠑓 ( 𠑥 𠑖 ∑ ) = 𠑘 𠑖 = 1 ∑ 𠑘 𠑗 = 1 , 𠑗 > 𠑖 𠑓 ( 𠑥 𠑖 + 𠑥 𠑗 ) , 𠑘 ≥ 3 , on non-Archimedean normed spaces.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/326951.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/326951.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:326951

DOI: 10.1155/2011/326951

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:326951